ETHICON INC. STFX SPI MCRYL+ UNI 18IN 2-0 UD; SUTURE, SURGICAL, ABSORBABLE, POLYGLCOLIC ACID
Back to Search Results |
| Catalog Number |
SXMP1B413 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that patient underwent an unknown procedure on an unknown date in 2024, and barbed suture was used on the skin.Physician stated that multiple stands of stratafix monocryl broke during skin closures.The physician stated that they were not pulling hard on the suture and they snapped.There was no patient harm.Further information has been requested.
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained: what is the total number of patients? 2.Can you identify the lot number of the product that was used? - tlbkrh.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned,.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 4/24/2024.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.